MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR
Model Number AQL-100CBS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most possible root cause is a defective weighing cell, which might be the result of rough handling of the scale.A follow-up report will be submitted when new information is available.
 
Event or Problem Description
We have been informed of the following event: "(b)(6), territory manager, reports that the scale is not working on a new aquilex system.The deficit jumps wildly, and when testing the system (b)(6) reported the deficit was 800ml after dispensing 800ml of fluid.Replacing c&s.Rep was present.No patient impact reported.Awareness/procedure date (b)(6) 2021".
 
Additional Manufacturer Narrative
The results of the investigation performed indicated that the returned aquilex cart/scale, catalog#aql-100cbs, sn (b)(6) failed due to the calibration data on the scale were incorrect.Calibration of the scale was found to be incorrect leading to a higher deficit displayed.The most probable root cause is seen that the eeprom for the calibration data was found to be defective.
 
Event or Problem Description
We have been informed of the following event: "dayna pammer, territory manager, reports that the scale is not working on a new aquilex system.The deficit jumps wildly, and when testing the system dayna reported the deficit was 800ml after dispensing 800ml of fluid.Replacing c&s.Rep was present.No patient impact reported.Awareness/procedure date (b)(6) 2021".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key11618203
Report Number3002914049-2021-00004
Device Sequence Number14199945
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1